# SDR SWIA200211012

- Difficulty date: July 3, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,102 hours, 46,615 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0864
- Condition: Failed
- Location: T/E Flap
- Part time: 3,217 hours, 3,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT INDICATION WITHOUT SELECTING ANY FLAP SETTINGS.  LEFT OUTBOARD FLAP ACTUATOR FAILED THE OHM TEST.  REMOVED AND REPLACED ACTUATOR ON LEFT OUTBOARD FLAP IAW 27-50-00.
